# SDR USAA2012111400019

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: 114T41208
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN NR 12 SLAT END FAIRING AT WS 1046.2.  REPLACED NR 12 SLAT END FAIRING AT WS 1046.2 IAW B767 SRM 51-40-05-0G, AMM 20-11-00-422-003.
